Journal of Taibah University for Science (May 2018)

An identity involving automorphisms of prime rings inspired by Posner's theorem

  • Mohammad Ashraf,
  • Sajad Ahmad Pary

DOI
https://doi.org/10.1080/16583655.2018.1469852
Journal volume & issue
Vol. 12, no. 3
pp. 344 – 347

Abstract

Read online

Let ${\mathcal R}$ be a prime ring with centre ${\mathcal Z}(\mathcal {R})$, $\mathcal {L}$ a non-zero Lie ideal of ${\mathcal R}$, and σ a non-trivial automorphism of ${\mathcal R}$ such that $[[\sigma (u),u], \sigma (u)] \in \mathcal {Z}(\mathcal {R})$ for all $u \in {\mathcal L}$. If $char (R) \neq 2$, then it is shown that ${\mathcal R}$ satisfies $s_4$, the standard identity in four variables.

Keywords